# SDR SABA010027

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 34,120 hours, 43,343 cycles
- Engine: Pwa PW120A
- Engine time: 21,548 hours, 18,469 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ACFT 841 ON FLIGHT 5028 FROM TLH TO CLT.  DURING CLIMBOUT FROM TLH THE RIGHT ENGINE SHUTDOWN.  AN INFLIGHT EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO TLH AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE FROM CLT SENT TO TLH TO REMOVE AND REPLACE RIGHT ENGINE.  THIS REPORT TO BE SUPPLEMENTED WHEN ENGINE TEARDOWN REPORT IS AVAILABLE.  SUPPLEMENTAL INFORMATION:  VENDOR REPORTED THE TOWER SHAFT FAILED CAUSING FAILURE OF DRIVE TO THE FUEL CONTROL UNIT.
